| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 37-40


N. Saengsura
      On binumerical semigroups
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1999-1804.

K. Saengsura
      On Apery sets of symmetric numerical semigroups with e(S)=p
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1805-1809.

S. M. Alsulami, A. Alotaibi
      Tripled coincidence points for monotone operators in partially ordered metric spaces
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1811-1824.

M. M. Al-Shomrani
      On left bicrossproduct Hopf algebras
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1825-1838.

Ing-Jer Lin, Hossein Lakzian, Yi Chou
      On best proximity point theorems for new cyclic maps
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1839-1849.

R. A. Cerutti
      On the k-Bessel functions
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1851-1857.

L. G. Romero, G. A. Dorrego, R. A. Cerutti
      The k-Bessel function of the first kind
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1859-1864.

M. A. Nyblom
      Enumerating binary strings without r-runs of ones
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1865-1876.

Cherng-tiao Perng
      A note on Bilharz's example regarding nonexistence of natural density
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1877-1884.

S. Baydas, B. Karakas
      Matlab applications for cone surfaces of 1-parameter motions
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1885-1893.

S. Baydas, B. Karakas
      Transitions among SO(3)/\sim, S^{2+}/\sim and Q_0/\sim
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1895-1904.

A. H. A. Bataineh
      The sequence spaces [\hat{w}(M,\Delta_{u}^{\upsilon},q,s)] and [\hat{w}(M,\Delta_{u}^{\upsilon},q,s)]_{\theta} and related results
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1905-1914.

F. Afzal, Q. Afzal, M. Aslam Malik
      A classification of the real quadratic irrational numbers (a+n^{1/2})/c of Q*(n^{1/2}) w.r.t modulo 3^r
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1915-1924.

A. Anantpinitwatna, T. Poomsa-ard
      Special M-hyperidentities in triregular leftmost without loop and reverse arc graph varieties of type (2,0)
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1925-1940.

M. Elia
      A note on the nonlinear recurrence x_{n+1}x_{n-1}-x_n^2=A
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1941-1948.

M. C. Berg
      The double cover of the real symplectic group and a theme from Feynman's quantum mechanics
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1949-1963.

C. Sivagnanam, M.P. Kulandaivel, P. Selvaraju
      Neighborhood connected 2-domination in graphs
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1965-1974.

Junqing Wang
      Group inverse for a class 2x2 circulant block matrices over skew fields
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1975-1979.

S. Mishra, V. Joshi, N. Bhardwaj
      On generalized pre regular weakly (gprw)-closed sets in topological spaces
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1981-1992.

F. Bonenti, M. E. Zuanon
      Equilibrium a la Cournot and supply function equilibrium in electricity markets under linear price/demand and quadratic costs
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1993-1998.

R. Jakimczuk
      Sum of the reciprocal of the primes in the prime factorization of n!
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 1999-2003.

R. Jakimczuk
      A note on the primes in the prime factorization of an integer
      Int. Math. Forum, Vol. 7, 2012, no. 37-40, 2005-2012.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |